tingling, electric shock type pain/sensation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

canuckgirl
Regular Member


Date Joined Jan 2007
Total Posts : 146
   Posted 3/10/2008 12:01 PM (GMT -6)   
Good Day everyone,
 
As most of you know I am sure I am pretty much now symptom free on good days which is about 25 days a month. I do still use eye drops in the morning when I first wake up but dry mouth is gone and dry skin gone no more rashes etc taking ldn. HOWEVER I still have this off and on electric shock, tingling type pain in my feet/legs that will start and stop for no reason. I get the odd jolt in my hands but nothing major I am wondering for those of you that may have this or any type of neuropathic pain what is your med of choice or way of dealing with it?
 
I am wondering with that med of choice does it take the pain away completly, dull it or or really not work at all?
 
Thanks for your responses I am going to see the neuro again on the 20th as I passed all the tests for neuropathy but it has to be something.
 
Angela
UCTD and sjogrens ( terrible dry mouth)  all biotene products and refresh liquigel eye drops and now LDN therapy which is a life saver


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 3/10/2008 1:16 PM (GMT -6)   
Hi Angela,

I had the electric shock sensations . . . but I determined it was a combination of meds or going on or off those meds.

I did take neurontin (gabapentin) for nerve pain . . . I did sleep better while taking it . . . but it didn't relieve the pain enough to continue taking it.

I hope you get some good responses to your question.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


canuckgirl
Regular Member


Date Joined Jan 2007
Total Posts : 146
   Posted 3/10/2008 2:44 PM (GMT -6)   
Hmm Rosie,

That makes me question something I have recently reduced my plaquenil from 400mg to 200 mg with my DR advisement now that I have reduced symptoms. I wonder if that might be causing the problem.. Thanks
UCTD and sjogrens ( terrible dry mouth)  all biotene products and refresh liquigel eye drops and now LDN therapy which is a life saver


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 3/10/2008 2:57 PM (GMT -6)   
I wish I could remember the combo of meds back then. It was an anti-d, plaquenil, motrin, neurotntin and several other blood pressure, thyroid, dry mouth, things. But, at the time, I thought I had pinpointed the culprit and I just can't remember. Sorry. The shock sensation DID disappear after a few weeks when my body adjusted. But when I went back of the offending med, it happened again. confused I hope you can get this figured out.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 02, 2014 1:51 PM (GMT -6)
There are a total of 2,207,362 posts in 245,701 threads.
View Active Threads


Who's Online
This forum has 155513 registered members. Please welcome our newest member, abisho11.
417 Guest(s), 14 Registered Member(s) are currently online.  Details
sayyadina, palpit, 73monte, greyeyedbeauty, Dixie6, browntrout, cccmama3000, Flip Flop, montee, lesweet1971, Elmesanoya, ak angel, joshwee, gingeranne8


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer